# SDR CALA9601541

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- Engine: Pwa JT8D9
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5958765503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED SHORTLY AFTER TAKEOFF.  THE FIRE WARNING CEASED AFTER THE ENGINE THROTTLE WAS RETARDED LESS THAN TEN PERCENT.  BOTH FIRE LOOPS TESTED NORMAL AND ALL ENGINE INDICATIONS WERE NORMAL.  THE FLIGHT CONTINUED AT NORMAL POWER SETTINGS WITH NO FURTHER OCCURANCE OF FIRE WARNING.  MAINTENANCE FOUND THE NR 2 ENGINE 13TH STAGE SADDLE DUCT CRACKED AT ANTI-ICE FLANGE.  THE DUCT WAS REPLACED AND LEAK CHECK WAS GOOD.
